# SDR SWIA201229161

- Difficulty date: January 4, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 23,281 hours, 19,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE LEFT EXTERIOR OVERWING EMERGENCY LIGHT IS OUT.  (FLT 5331)  RELAMPED EMERGENCY LIGHT.
